# SDR SIMA200115605

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 7253722001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND FUSELAGE FRAME AT FS 258 IS CORRODED ON THE PREVIOUS REPAIR FILLER.  REMOVED AND REPLACED ANGLE IAW SAAB SRM 51-40-40 AND 51-40-21.  (M)
